English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On members of Lucas sequences which are products of factorials

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1901.01063.pdf
(Preprint), 138KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Laishram, S., Luca, F., & Sias, M. (2020). On members of Lucas sequences which are products of factorials. Monatshefte für Mathematik, 193(2), 329-359. doi:10.1007/s00605-020-01455-y.


Cite as: http://hdl.handle.net/21.11116/0000-0007-829B-7
Abstract
There is no abstract available